advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Baltimore, Maryland, USA:

For the last two years, my four year old son has been waking with migraines which occur about every three months. He then gets less severe headaches over a period of days following the migraine. Someone suggested this could be hypoglycemia. Does it sound like it? What can I do for him?

Answer:

Migraines are unlikely to represent hypoglycemia. Your son's pediatrician should be able to help you determine an effective treatment for his headaches.

MSB

DTQ-20010812111832
Original posting 21 Aug 2001
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:26
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.